My stomach up high has been hurting me alot do you think it could be the Welchol?
- 7 Oct 2009 by Sweetpatada222
- bentyl, prevacid, welchol
I've had previous tests to see what's wrongwith me ,Prevacid doesn't help at all , i've had some luck with Bentyl though. The test H-pylori came back negative.
8 Oct 2009
when u say hurting do u mean bloated,distended,r u constipated?i just went through alot of tests for my stomach to.what kind of hurting r u experiencing? ty,cindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had problems with statins like Lipitor. Inasmuch as Welchol is not a statin, how many 625 mg. per day are recommended?
3 answers • 27 Aug 2009
Since withdrawals cause stomach cramps, bentyl really helps. Now I read that suboxone can cause stomach cramps. So, is it ok to take both? Also, ...
2 answers • 16 Sep 2010
My son is getting 5mg of Prevacid (dissolved Prevacid Solutabs) and they do not dissolve at all!!! I am pretty sure he isn't getting an accurate ...
1 answer • 15 Nov 2010
I was taking Bentyl for my horrible stomach cramping with IBS. Unfortunately, I discovered three weeks later I was allergic to it. I LOVED IT! It ...
3 answers • 15 Sep 2011
Hi, I am 42 yr old male, and have been taking PrevAcid for around 5 years. I have been told by my doctor that my Cholesterol is high. I heard that ...
0 answers • 1 Dec 2015